Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20630
Title: QUANTUM GROUP-A-INFINITY
Authors: LEVENDORSKII, S
SOIBELMAN, Y
First Published: 1-Jan-1991
Publisher: SPRINGER VERLAG
Citation: COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1991, 140 (2), pp. 399-414
DOI Link: 10.1007/BF02099505
ISSN: 0010-3616
Links: http://hdl.handle.net/2381/20630
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.